Getting use to medication


#1

I am newly diagnosed to PD & this is my second week on the medication prescribed to me. I am having some fairly bad days. Has most PD sufferers found that it has been a case of trial & error to begin with or am I just being a bit impatient & not giving myself enough time to get settled in.

I must say i am still a little in shock of it all, & hearing the news xmas eve wasn't the best time (not that there probably is a good time) to hear it or find support to help take it in. My main side affect is bad headaches & weakness with nausea.


#2

Hi Autumnleaves I was diagnosed on 16 December and like yourself  I'm still in shock. I started on madopar 3 weeks ago, gradually building up the dosage. At first a felt slightly nauseous, had a headache and felt tired. The nausea has gone as long as I eat at the same time as I take the medication but I still feel tired and slightly spaced out, I also started having the weirdest vivid dreams. I have to up my dosage again tomorrow so I'm hoping I don't get any new side effects.


#3

Hi Autumnleaves,

Sorry to hear about your dx I was told in june 2012 i have stage 2 PD It was not a suprised as i already suspected but it still hit me hard. I am now midstage 2.5 for me it progressed over 18 months BUT that does not mean you will as well. We all progress differently according to our own personal DNA. 

Nausa is a normal side effect of PD med's i have been told ginger biccies and suchlike can help.

We all need to fight this condition otherwise the PD wins. I wish for you the very best of luck for a slow progression or you never know a cure to kick this condition right where it hurts. This months national magazine wil feature Karen's story and that is me, I hope it can help you as I am going to fight this as much as I can and thats why I agreed to go public spreading the word is my motto.

 

Kindest Regards BB/ Karen xx